# SDR SWIA201743839

- Difficulty date: August 29, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 34,034 hours, 31,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP LOWER SKIN HAS 3 DENTS.   REPAIRED, THE SKIN SECTION REPLACED. LT INBOARD FLAP, TRAILING EDGE IAW SRM AND REO.
